Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pink spotting, taking Gianvi oral contraceptive. Implantation bleeding?

Hi, I take Gianvi oral contraceptive . I never have had any spotting on that, or my previous birth control ( loestrin 24fe, I switched 3 or 4 months ago). Tonight I ve been having some light pink spotting, and I m wondering if it s maybe implantation bleeding? I took a couple pills several hours later than the normal time I take them this month (about 3 hours late), so is it possible I could have gotten pregnant?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you have been taking your oral contraceptive pills DAILY, a few hours earlier or later does not make a lot of difference. Implantation bleeding occurs when a person has conceived, but your chances of pregnancy seem slim,nay almost negligible. Chances are that this is breakthrough bleeding, however to be absolutely sure you must get a urinary pregnancy done 28 days from your last menstrual period.
Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor